# SDR IPXA2019072744943

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B53270528
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y FWD CARGO FLOOR PANEL 132QE DAMAGED. FABRICATED DAMAGED FWD CARGO FLOOR PANEL 132QE IAW EO A300-5320-16407-E. (MAJOR)
